Hi all Iíve come to this forum as Iíve heard itís very supportive. Ive just restarted citalopram as I had a relapse of anxiety and depression. Iím really upset about that as I really hoped when I came off the citalopram in April that it might have Ďcuredí me. I was on it for 4 years for GAD, health anxiety and depression. I had terrible anxiety and depression before I started it (had it for a long time but it got much worse after I got PND after the birth of my 3rd child and then my father got sick with cancer and died. It made a big difference for me and I ended up feeling Ďnormalí or at least what I imagined normal people must feel as I hadnít really felt that before. Anyway since coming off Iíve slowly gone downhill. Was ok for a couple of months but my IBS got bad again and I started worrying about that and then ruminating about other health things (I have GAD and health anxiety), had a stressful couple of months with external things and then got a really bad stomach ache about a month ago and everything packed up. Got incredibly anxious and panicky and couldnít do anything for 3 days. Sort of came right from that but the anxiety hasnít gone away, itís always there in the background and Iíve bern feeling really flat. I decided to go back on the citalopram as I wanted to be the way I was a year ago.

This is day 5 - first 2 days 5 mg then 10
and itís horrible. Anxiety has been through the roof since yesterday. Heaps more anxiety attacks, trembling/shaking of legs, weird feeling of burning on arms and chest and sometimes head during anxiety attacks and feeling restless and irritable and agitated. Only slept about 2 hours last night and felt really anxious all day. Havenít been able to eat much since I started. I went to the doctor today for reassurance. She did say that she thought I should try and push through and gave me some propranolol and lorazepam to take but Iím too scared to take them. I know the Benzos help but Iím really scared of getting dependant.
Feeling really panicky about being stuck feeling like this. So hard to be back here again 😔